Disclosure-protected Inference Using Generalised Linear Models
Article first published online: 4 AUG 2014
© 2014 The Authors. International Statistical Review © 2014 International Statistical Institute
International Statistical Review
Volume 82, Issue 3, pages 371–391, December 2014
How to Cite
2014), Disclosure-protected Inference Using Generalised Linear Models, International Statistical Review, 82, pages 371–391. DOI: 10.1111/insr.12054and (
- Issue published online: 6 NOV 2014
- Article first published online: 4 AUG 2014
- Manuscript Accepted: 14 FEB 2014
- Manuscript Revised: 10 FEB 2014
- Manuscript Received: 27 OCT 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!